# SDR SIMA20210418001

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 39,324 hours, 34,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Center Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FAIRING EXTERNAL EMERGENCY LIGHT INOP.-C/A-RAR LH CENTER FAIRING EXTERNAL EMERGENCY LIGHTIAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
